# SDR ABXA9800294

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5613327105
- Condition: Cracked
- Location: Bs 25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUB FLOOR AT STATION -25 RBL 8, INTERCOSTAL IS CRACKED AT FWD END (FLOOR SUPPORT ANGLE).  REPAIRED IAW DWG 5613327 AND DC8 SRM 51-1-21.
